# SDR GAIA04174AOP

- Difficulty date: November 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLIGHT:  DURING WALK AROUND, A LARGE DENT WAS FOUND ON THE LT SIDE OF THE NOSE OF THE AIRCRAFT BELOW THE L2 WINDOW.  THE AIRCRAFT WAS FERRIED FOR REPAIR.
